# SDR USAA2010090791923

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 72,093 hours, 44,705 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 654645258
- Part serial: MA1310
- Condition: Cracked
- Location: Spoiler
- Part time: 23,256 hours, 13,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - MAJOR REPAIR - NR 4 SPOILER OUTBOARD ACTUATOR FITTING CASTING BROKEN (CRACKED).  REPLACED NR 4 SPOILER IAW B737 AMM 27-62-12-4.
